Der vollständige paare Graph auf nichtorientierbaren Flächen. : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Der vollständige paare Graph auf nichtorientierbaren Flächen.

Gerhard Ringel

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1965, Issue 220, Pages 88–93, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1965.220.88, December 2009

Publication History

Published Online:
2009-12-10

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M.N. Ellingham and Adam Weaver
Electronic Notes in Discrete Mathematics, 2008, Volume 31, Page 293
[2]
Daniel P. Sanders and Yue Zhao
Journal of Graph Theory, 2001, Volume 36, Number 2, Page 67

Comments (0)

Please log in or register to comment.